# SDR QXEA2012122901736

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,885 hours, 14,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS TWO AREAS OF CORROSION ON THE FORWARD FACE OF THE FORWARD FRAME.  REMOVED THE CORROSION IAW SRM 51-21-00-00-02.  HFEC SHOWS CRACK FREE. BLENDING IS WITHIN LIMITS IAW DWG 85247121.  APPLIED ALODINE AND PRIMERS TO AREAS.
